Skip to main content
main-content
Top

09-12-2022 | GLP-1 agonists | Ask the expert | Article

Initiating GLP-1 receptor agonists: Managing side effects

share
SHARE
print
PRINT
insite
SEARCH

Specialist nurse Nicola Milne discusses the side effects that can arise in people with type 2 diabetes during initiation of GLP-1 receptor agonists, and how to best manage them (7:12).

View or download the titration guidance 

Download the high resolution version

About the expert

Nicola Milne is a Primary Care Diabetes Specialist Nurse, working across primary care networks (PCNs) and within the wider community to give support and education to all health care professionals (HCPs) in the delivery of optimal and holistic care to adults living with type 2 diabetes.


Full biography

share
SHARE
print
PRINT

GLP-1 receptor agonists

Browse the latest news, clinical trial updates, and expert commentary.

New additions to the Adis Journal Club

A selection of topical peer-reviewed articles from the Adis journals, curated by the editors.